MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH HF-CABLE, BIPOLAR; WA00014A

OLYMPUS WINTER & IBE GMBH HF-CABLE, BIPOLAR; WA00014A
Model Number WA00014A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - complete initial reporter establishment name: (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the generator had a broken cord.The issue was found during procedure.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Updated fields: d8, g3, h2, h3, h6.The device was returned to olympus for inspection and the reported failure was confirmed.Based on the results of the investigation, it is likely the following led to the malfunction: component failure of the hf cable.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
HF-CABLE, BIPOLAR
Common Device Name
WA00014A
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21903351
Report Number9610773-2025-02883
Device Sequence Number11764506
Product Code FAS
UDI-Device Identifier04042761076449
UDI-Public04042761076449
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120418
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA00014A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer04/08/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown